MathSciNet Relay Station
MathSciNet bibliographic data
MR778419 49A10
Leizarowitz, A. Infinite horizon autonomous systems with unbounded cost. Appl. Math. Optim. 13 (1985), no. 1, 19–43.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement